Alert archive / New Jersey / Gale Warnings in 2010
Gale Warning 7, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this gale warning at Feb 16, 2010, 3:42 AM EST. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 16, 2010, 3:42 AM EST (08:42 UTC)
- Expired
- Feb 16, 2010, 8:13 PM EST
- In force
- 17 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
038 WHUS71 KPHI 160842 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 342 AM EST TUE FEB 16 2010 ANZ431-450>455-162200- /O.UPG.KPHI.SC.Y.0019.100216T1100Z-100217T2300Z/ /O.NEW.KPHI.GL.W.0007.100216T0842Z-100217T1100Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 342 AM EST TUE FEB 16 2010 ...GALE WARNING IN EFFECT UNTIL 6 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 6 AM EST WEDNESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. AN AREA OF LOW PRESSURE WILL MOVE TO THE NORTHEAST OF THE AREA TODAY. BEHIND THIS SYSTEM, WINDS WILL INCREASE TODAY AND OVER THE NEXT SEVERAL DAYS. WINDS MAY GUST UP TO 35 TO 40 KNOTS LATER THIS AFTERNOON THROUGH AT LEAST WEDNESDAY. WINDS MAY STILL BE GUSTY FOR A GOOD PORTION OF THE UPCOMING WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ430-162200- /O.EXT.KPHI.SC.Y.0019.100216T0842Z-100217T2300Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 342 AM EST TUE FEB 16 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM EST WEDNESDAY. AN AREA OF LOW PRESSURE WILL MOVE TO THE NORTHEAST OF THE AREA TODAY. BEHIND THIS SYSTEM, WINDS WILL INCREASE TODAY AND OVER THE NEXT SEVERAL DAYS. WINDS MAY GUST UP TO 25 TO 30 KNOTS LATER THIS AFTERNOON THROUGH AT LEAST WEDNESDAY. WINDS MAY STILL BE GUSTY FOR A GOOD PORTION OF THE UPCOMING WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
763 WHUS71 KPHI 161933 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 233 PM EST TUE FEB 16 2010 ANZ431-450>455-170345- /O.CON.KPHI.GL.W.0007.000000T0000Z-100217T1100Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 233 PM EST TUE FEB 16 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST WEDNESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST WEDNESDAY. STRONG LOW PRESSURE OVER NEW ENGLAND WILL CONTINUE TO DEEPEN AS IT MOVES TO NEAR NOVA SCOTIA BY WEDNESDAY MORNING. THE STRONG CIRCULATION AROUND THIS LOW WILL CONTINUE TO BRING GALE CONDITIONS EARLY TONIGHT ACROSS THE OCEAN WATERS AND LOWER DELAWARE BAY. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED AFTER THE GALE EXPIRES MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ430-170345- /O.CON.KPHI.SC.Y.0019.000000T0000Z-100217T2300Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 233 PM EST TUE FEB 16 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST WEDNESDAY. STRONG LOW PRESSURE OVER NEW ENGLAND WILL CONTINUE TO DEEPEN AS IT MOVES TO NEAR NOVA SCOTIA BY WEDNESDAY MORNING. THE CIRCULATION AROUND THE LOW WILL CONTINUE TO BRING FREQUENT GUSTS TO AROUND 25 KNOTS TONIGHT AND WEDNESDAY. WATERS IN THE UPPER BAY WILL BE CHOPPY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
575 WHUS71 KPHI 170113 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 813 PM EST TUE FEB 16 2010 ANZ431-450>455-171000- /O.CAN.KPHI.GL.W.0007.000000T0000Z-100217T1100Z/ /O.NEW.KPHI.SW.Y.0001.100217T0113Z-100217T2300Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 813 PM EST TUE FEB 16 2010 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 6 PM EST WEDNESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 6 PM EST WEDNESDAY. THE GALE WARNING HAS BEEN CANCELLED. STRONG LOW PRESSURE OVER NEW ENGLAND WILL CONTINUE TO DEEPEN AS IT MOVES TO NEAR NOVA SCOTIA BY WEDNESDAY MORNING. THE STRONG CIRCULATION AROUND THIS LOW WILL CONTINUE TO BRING SMALL CRAFT ADVISORY CRITERIA TO THE MARINE AREA WITH GUSTS UP TO 30 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ ANZ430-171000- /O.CON.KPHI.SC.Y.0019.000000T0000Z-100217T2300Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 813 PM EST TUE FEB 16 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST WEDNESDAY. STRONG LOW PRESSURE OVER NEW ENGLAND WILL CONTINUE TO DEEPEN AS IT MOVES TO NEAR NOVA SCOTIA BY WEDNESDAY MORNING. THE CIRCULATION AROUND THE LOW WILL CONTINUE TO BRING FREQUENT GUSTS TO AROUND 25 KNOTS TONIGHT AND WEDNESDAY. WATERS IN THE UPPER BAY WILL BE CHOPPY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale warning went out at Feb 16, 3:32 AM EST, 10 minutes earlier.
Area forecast discussion, Feb 16, 3:32 AM EST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
332 AM EST TUE FEB 16 2010
.SYNOPSIS...
A LOW PRESSURE SYSTEM EAST OF NEW JERSEY WILL MOVE NORTHEAST AND
INTENSIFY AS IT PASSES ACROSS CAPE COD LATER THIS AFTERNOON AND
REACHES NOVA SCOTIA ON WEDNESDAY BEFORE STALLING OVER THE CANADIAN
MARITIMES FOR THE REST OF THE WEEK. A LOW PRESSURE SYSTEM WILL
EMERGE FROM THE ROCKIES ON FRIDAY AND IS FORECAST TO PASS SOUTH OF
THE REGION ABOUT MONDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE GFS INITIALIZATION LOOKED SLIGHTLY BETTER THAN THE NAM AND THE
CAN RGEM. THIS FORECAST PACKAGE THUS UTILIZED ABOUT A TWO-THIRDS
GFS ONE THIRD ECMWF MIXTURE.
THE FIRST PRECIPITATION EVENT LEFT A STRIPE OF APPROXIMATELY TWO
INCH SNOWS FROM DELAWARE COUNTY ACROSS LOWER BUCKS AND MONTGOMERY
COUNTIES, MERCER AND THEN MIDDLESEX COUNTIES. OUTSIDE OF THIS BAND
THE REPORTED OVERNIGHT SNOWFALL WAS MAINLY LESS THAN AN INCH.
THANK-YOU FOR THE INFORMATION!
FOR ROUND TWO TODAY, WE LEFT THE ADVISORY UP FOR LOCATIONS WHERE WE
ARE EXPECTING MORE THAN AN INCH OF ADDITIONAL SNOW WITH CONFIDENCE
ABOUT THIS OCCURRING LOWEST AROUND THE EDGES OF THE ADVISORY AREA
AND HIGHEST IN NORTHERN NEW JERSEY.
POWER HOUSE CLOSED LOW IS FORECAST TO MOVE THROUGH OUR CWA LATER
THIS MORNING. THE BEST DIFFLUENT FLOW ALOFT AS WELL AS FORECAST
ISENTROPIC LIFT AND TROWAL LOCATION IS IN FAR NORTHERN NEW JERSEY.
WE CAN ALMOST SEE A NORLUN TYPE TROF HANG BACK IN SOME OF THE MODEL
FORECAST SURFACE PRESSURE FIELDS THERE. ALSO THERE IS A RATHER
STRONG MID LVL QVEC DVRG FORECAST TO MOVE THROUGH THE NORTHERN TWO
THIRDS OF OUR CWA. PART OF THE PROBLEM WITH THIS FEATURE IS THAT IT
IS RUNNING AHEAD OF THE DEEPER MOISTURE, IF IT WAS ABOUT SIX HOURS
SLOWER, PROBABLY WOULD HAVE THE MODEL QPF FROM ABOUT TWO OR THREE
DAYS AGO. AS IT IS WE ARE EXPECTING PCPN TO BLOSSOM AS THIS FEATURE
APPROACHES OUR CWA THIS MORNING. WE ARE ALREADY STARTING TO SEE THE
PRECIPITATION EXIT FROM NEW JERSEY SLOW. WE ARE EXPECTING BETWEEN 1
AND 4 ADDITIONAL INCHES OF SNOW WHERE WE KEPT THE ADVISORY GOING AND
AROUND AN INCH OR LESS OF SNOW ELSEWHERE ACROSS THE REGION.
EARLY THIS MORNING THERE COULD BE SOME LIGHT RAIN OR POSSIBLY SOME
FREEZING DRIZZLE IN PARTS OF NORTHERN NEW JERSEY, BUT AS THE COLDER
CLOUD TOPS ARRIVE AND FEED ICE INTO THE LOWER LEVELS AND AS THE AIR
MASS ITSELF COOLS WITH THE ARRIVAL OF THE CLOSED LOW, LAND BASED
PTYPES SHOULD MAINLY BE SNOW. WE ARE NOT EXPECTING TEMPERATURES TO
RESPOND MUCH TODAY AT ALL. MAX TEMPS ARE CLOSE TO CURRENT READINGS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/...
THE CWA WILL REMAIN UNDER CYCLONIC FLOW OVER THE NEXT COUPLE OF DAYS
AS THE SURFACE LOW AND CLOSED LOW ALOFT TAKE RESIDENCE OVER THE
CANADIAN MARITIMES. THE PVA TONIGHT LOOKED FAIRLY CHANNELIZED AND
THUS WE CONTINUED TO LIMIT THE MENTION OF FLURRIES AND SNOW SHOWERS
TO JUST THE TRADITIONAL NW ZONES.
ON WEDNESDAY DAY, A MORE DYNAMIC SHORT WAVE IS FORECAST TO MOVE
THROUGH OUR REGION. WE MAINTAINED POPS IN THE NW HALF OF OUR CWA AND
INCLUDED FLURRIES ELSEWHERE. ITS THE TYPE OF SCENARIO WHERE A FEW
PLACES IN OUR NW ZONES MAY PICK UP AN ADDITIONAL INCH OF SNOW. FULL
SUN MACROS LIKE THE COLDER NAM MOS FOR MAX TEMPS.
WE FINALLY START LOSING THE CYCLONIC FLOW ALOFT ON WEDNESDAY NIGHT
AND ONCE AGAIN LIMIT THE MENTION OF SNOW SHOWERS OR FLURRIES ONCE
AGAIN TO OUR TRADITIONAL NORTHWEST ZONES. THERE SHOULD BE TOO MUCH
WIND TO RADIATE. STILL PREFER TO COMPROMISE BETWEEN THE MOS DATA
SETS IN THE EVENT THE MODELS ARE TOO ROBUST WITH THE GRADIENT.
THE NEXT CLOSED LOW IS FORECAST TO START DIVING TOWARD OUR CWA ON
THURSDAY. ITS EFFECTS IF ANY WILL NOT REACH OUR CWA UNTIL THURSDAY
NIGHT AT THE EARLIEST. NEVERTHELESS GFS MOS LOOKS TOO WARM WITH
ALL OF THE PRESENT SNOW COVER AND WE SIDED WITH THE LOWER NAM MOS.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
5-WAVE MODEL GUIDANCE SHOWS THE MASSIVE POLAR VORTEX OVER THE HUDSON
BAY AREA STILL RATHER COMPLACENT THROUGH THE FIRST HALF OF THE
EXTENDED PERIOD. GUIDANCE THEN ATTEMPTS TO RETROGRADE THE LOW
ALLOWING ITS LONGWAVE TROUGH TO MOVES WESTWARD AS WELL. WITH THE
VORTEX SINKING SOME AS IT RETROGRADES, THE 250MB JET MOVES FURTHER
SOUTH AND OUR FLOW BECOMES MORE ZONAL.
OUR WEATHER STARTS OUT DRY FOR THE WEEKEND AS THE MID-WEEK CLIPPER
CONTINUES TO MOVE TO THE NORTHEAST ALLOWING A COLD, MOISTURE STARVED
NORTHWEST FLOW TO TAKE PLACE. THE ONLY REGION THAT MAY SEE
PRECIPITATION WOULD BE THE FAR NORTHWESTERN ZONES, WHERE OROGRAPHIC
LIFTING TAKES PLACE, IN THE FORM OF SNOW SHOWERS ON FRIDAY AND
SATURDAY.
HIGH PRESSURE TRIES TO SNEAK IN FOR A BRIEF RESPITE ACROSS MOST OF
THE CWA, AGAIN WITH THE MOUNTAINS EXPERIENCING OROGRAPHIC LIFTING
SNOW SHOWERS. MODEL GUIDANCE INDICATES A MID-WEST LOW PRESSURE
SYSTEM SKIRTING ALONG THE GULF OF MEXICO ON SUNDAY COULD MOVE
THROUGH OUR REGION LATE SUNDAY AND INTO MONDAY. THE TIMING OF THIS
SYSTEM IS SOMEWHAT SUSPECT AT THE MOMENT AS THE GFS IS FASTER WITH
ITS PROGRESSION COMPARED TO THE ECMWF. THE EURO SKIRTS THE LOW
OFFSHORE TO OUR IMMEDIATE SOUTH WHILE THE GFS KEEPS THE LOW FURTHER
SOUTH AND MOVES IT OFFSHORE SLOWER, BUT OUT OF OUR REACH. IT SEEMS
AS THOUGH THE GFS MAY BE AN OUTLIER WHEN IT COMES TO THIS SOLUTION,
SO HAVE DECIDED TO USE THE EURO FOR THE POPS AND WEATHER FORECAST
DURING THE EXTENDED. LATEST 00Z EURO NOW BRINGS ANOTHER POWERFUL
NOR'EASTER INTO THE PICTURE FOR MONDAY INTO TUESDAY.
WITH THIS BEING SAID, PRECIPITATION SHOULD BEGIN EARLY SUNDAY
MORNING WITHIN A WEAK AREA OF ISENTROPIC LIFT AHEAD OF THE LOW
ITSELF. WITH TEMPERATURES BELOW FREEZING PRECIPITATION WILL BEGIN AS
A LIGHT SNOWFALL AND THEN GRADUALLY MIX WITH RAIN AS WE WARM DURING
THE DAY. THERE MAY BE A TIME ON MONDAY WHEN THE PRECIPITATION SHUTS
OFF WITH AFTER THE MID-LEVEL TROUGH MOVES THROUGH BUT THEN ANOTHER
MID-LEVEL DISTURBANCE TRIES TO MOVE THROUGH MONDAY AFTERNOON.
&&
.AVIATION /09Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
AS AN AREA OF LOW PRESSURE SLOWLY MOVES NORTH ALONG THE NEW JERSEY
COAST, IT IS CREATING A MESSY TAF SITUATION EARLY THIS MORNING. THE
PRECIPITATION HAS ENDED ACROSS THE AREA, BUT MOST TAF SITES HAD
EITHER IFR CIGS AND/OR VSBYS, BUT A FEW WERE MVFR. CONDITIONS ARE
EXPECTED TO IMPROVE TO AT LEAST MVFR LATER THIS MORNING, AROUND OR
AFTER SUNRISE. AS THE MID/UPPER LEVEL DISTURBANCE MOVES ACROSS THE
AREA LATER THIS MORNING INTO THE EARLY AFTERNOON, SNOW SHOWERS WILL
BE POSSIBLE AT TIMES TODAY, ESPECIALLY FOR OUR NORTHERN TAF SITES,
ABE/RDG. IF ANY SHOWERS DO OCCUR, THEY COULD REDUCE VSBYS AND/OR
CIGS AT TIMES. WINDS WILL INCREASE OUT OF THE WEST TO NORTHWEST
LATER TODAY, GUSTING UP TO 20 TO 25 KNOTS AT TIMES THIS AFTERNOON.
THE GUSTS ARE EXPECTED TO DIMINISH AFTER SUNDOWN, AND CONDITIONS
SHOULD BE VFR OVERNIGHT INTO WEDNESDAY MORNING.
OUTLOOK...
GENERALLY VFR CONDITIONS SHOULD CONTINUE THROUGH MUCH OF THE
UPCOMING WEEK AS HIGH PRESSURE REMAINS TO THE WEST. OCCASIONAL SNOW
SHOWERS OR FLURRIES MAY OCCUR THAT COULD REDUCE CIGS AND VSBYS,
MAINLY FOR KRDG OR KABE, BUT THEY WILL BE DIFFICULT TO TIME. WINDS
WILL ALSO BE GUSTY EACH AFTERNOON FOR THE UPCOMING WEEK AS WELL.
&&
.MARINE...
A GALE WARNING IS NOW IN EFFECT FOR THE COASTAL WATERS AND THE
SOUTHERN PORTION OF DELAWARE BAY. AN AREA OF LOW PRESSURE WILL BE
MOVING THROUGH THE AREA TODAY AND INTENSIFY AS IT MOVES NORTHEAST.
WINDS LATE THIS AFTERNOON AND INTO THIS EVENING ARE EXPECTED TO GUST
BETWEEN 35 AND 40 KNOTS BEHIND THE DEPARTING LOW PRESSURE SYSTEM.
WINDS WILL MOST LIKELY DIMINISH BELOW GALE FORCE OVERNIGHT TONIGHT
INTO WEDNESDAY MORNING, THEN A SMALL CRAFT ADVISORY WILL LIKELY BE
NEEDED. FOR MUCH OF THE UPCOMING WEEK, A TIGHT PRESSURE GRADIENT
WILL BE PRESENT AS LOW PRESSURE REMAINS TO OUR NORTHEAST AND HIGH
PRESSURE REMAINS TO OUR WEST. THIS MAY KEEP SMALL CRAFT ADVISORIES
FOR MUCH OF THE WEEK TO COME. WAVES FOR MUCH OF THE WEEK ARE
EXPECTED TO BE BETWEEN 3 AND 5 FEET.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER WEATHER ADVISORY UNTIL 7 PM EST THIS EVENING FOR PAZ054-
055-061-062.
NJ...WINTER WEATHER ADVISORY UNTIL 7 PM EST THIS EVENING FOR NJZ001-
007>010-012.
DE...NONE.
MD...NONE.
MARINE...GALE WARNING UNTIL 6 AM EST WEDNESDAY FOR ANZ431-450>455.
SMALL CRAFT ADVISORY UNTIL 6 PM EST WEDNESDAY FOR ANZ430.
&&
SYNOPSIS...O'GIGI
NEAR TERM...O'GIGI
SHORT TERM...O'GIGI
LONG TERM...O'HEAVENER
AVIATION...O'ROBERTSON/HARA
MARINE...O'ROBERTSONHazardous weather outlook, Feb 15, 3:30 PM EST, 12 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 330 PM EST MON FEB 15 2010 NJZ001-PAZ054-055-162030- SUSSEX-CARBON-MONROE- 330 PM EST MON FEB 15 2010 ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. SNOW DEVELOPING THIS EVENING MAY ACCUMULATE AN INCH OR TWO. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. ADDITIONAL SNOW COULD TOTAL 4 TO 6 INCHES BY TUESDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-MDZ008-NJZ013-014-016>019-PAZ070-071-162030- NEW CASTLE-CECIL-WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-PHILADELPHIA- 330 PM EST MON FEB 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SNOW DEVELOPING THIS EVENING MAY ACCUMULATE AN INCH OR TWO. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ012-015-019-020-NJZ020>027-162030- KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 330 PM EST MON FEB 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SOME SNOW WILL MIX WITH RAIN AND MAY LEAVE SLUSHY ACCUMULATIONS LESS THAN AN INCH THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-162030- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 330 PM EST MON FEB 15 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TUESDAY TO 6 PM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ007>010-012-015-PAZ060>062-067>069-162030- WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-BERKS-LEHIGH- NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS- 330 PM EST MON FEB 15 2010 ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. SNOW DEVELOPING THIS EVENING COULD ACCUMULATE AN INCH OR TWO. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. ADDITIONAL SNOW COULD TOTAL 2 TO 5 INCHES BY TUESDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Feb 15, 10:40 PM EST, 5 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1040 PM EST MON FEB 15 2010 DEZ001-NJZ013-016>020-PAZ070-071-160800- NEW CASTLE-WESTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...FREEHOLD...PENNSVILLE... GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY... JACKSON...MEDIA...PHILADELPHIA 1040 PM EST MON FEB 15 2010 ...LIGHT WINTRY MIX POSSIBLE TONIGHT... A LIGHT WINTRY MIX IS POSSIBLE FOR A FEW HOURS TONIGHT. THE MIX MAY INCLUDE SNOW, RAIN, SLEET, AND FREEZING RAIN AT TIMES. WHILE THE ROADS ARE EXPECTED TO REMAIN MOSTLY WET AND NOT FREEZE DUE TO THE REMAINING SALT ON THE ROADWAYS, ELEVATED SURFACES AND OBJECTS MAY EXPERIENCE A SLIGHT COATING OF ICE. MOTORISTS ARE URGED TO USE CAUTION WHEN DRIVING TONIGHT. SLOW DOWN AND LEAVE PLENTY OF ROOM BETWEEN YOURSELF AND THE CAR IN FRONT OF YOU. ROBERTSON
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.